MathSciNet Relay Station
MathSciNet bibliographic data
MR1415322 11G18 (11F33 11F80 14K10)
Shepherd-Barron, N. I.; Taylor, R. ${\rm mod}\ 2$ and ${\rm mod}\ 5$ icosahedral representations. J. Amer. Math. Soc. 10 (1997), no. 2, 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement